# SDR DALA1124745523

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,373 hours, 32,039 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT BODY FAIRING PANEL 191AL IAW ER/A 491594-14 MADE TEMP REPAIR.  REFERENCE LOG PAGE 0332195. ER/A 491594  SECTION I ISSUED FOR WING TO BODY FAIRING DAMAGE, PANEL 191AL AT BS 800.  ASSOCIATED ER/A CHANGED FROM 13-491594 TO 14-491594 FOR AC 5523 APPLIED PERMANENT REPAIR IAW EA 491594-14.  REPAIRED FACE SHEET AND CORE DAMAGE PER SRM 53-00-70 FIG 201.  REPAIRED THORSTRAND OUTER LAYER PER SRM 51-70-14 -189577.  OK FOR SERVICE LRU:  55-2000-9-0001 SER: 05523 MON, 55 L/L, 8066575; 1C; ERA491594; SEC II;5523 20-0553-8-4648 05523.
